System identification with generalized orthonormal basis functions: an application to flexible structures

Nalbantoglu, V. and Bokor, József and Balas, GJ and Gáspár, Péter (2003) System identification with generalized orthonormal basis functions: an application to flexible structures. CONTROL ENGINEERING PRACTICE, 11 (3). pp. 245-259.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: http://eprints.sztaki.hu/id/eprint/3171

Update Item Update Item